Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Heavy bleeding during periods. Prescribed meprate, biopsy done. History of migraine, hypothyroidism. Start medication?

Hi, My wife is suffering from heavy bleeding during mesuration cycle for last 4 months. Doctor performed D &C , biopsy on her this weekend and suggested Meprate for 15 Days although report of biopsy is still awaited. She is migraine , hypothyroidism patient as well. Should i wait for biopsy report and then start Meprate ?
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
She can start progesterone pills now as suggested by your doctor.
Cervical biopsy report won't influence this treatment.
If her D&C report is normal that is sufficient.
Once check for thyroid profile.
As in hypothyroidism also heavy periods are common, better to check once.
If there is fluctuation in the thyroid hormonal levels, adjustment of the dose is needed.
After starting progesterone pills in 2 to 3 months, the periods may get regularized.
Take care.
Answered: Thu, 3 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor